Cart (Loading....) | Create Account
Close category search window

Parametric Programming Applied to Reliability Optimization Problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chern, M.-S. ; Department of Industrial Engineering; National Tsing Hua University; Hsinchu 300; Taiwan - R.O. CHINA. ; Rong-Hong Jan

In practical reliability optimization models, finding an optimal solution to the model is not the only requirement. One may also be interested in solutions that are close to optimum, or one may want to know what happens if a change is made in the model. This paper presents new reliability optimization models which can be formulated as parametric nonlinear integer programming problems. Solution methods are illustrated with examples and flow charts.

Published in:

Reliability, IEEE Transactions on  (Volume:R-34 ,  Issue: 2 )

Date of Publication:

June 1985

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.